# SDR YENA2025032400307

- Difficulty date: March 21, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N2188J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11955
- Aircraft time: 2,773 hours, 534 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: 132A000002
- Part serial: 132054221
- Condition: Failed
- Location: Cabin Air
- Part time: 2,816 hours, 543 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#687, BOS-LAX. (ETOPS). COCKPIT TRIM AIR SYS FAULT ( COCKPIT/CABIN TRIM AIR VALVES ); REMOVED AND REPLACED FLIGHT DECK TRIM AIR VALVE PER AMM 21-63-51. OPS TEST PASS. CLEARS MEL MX4 UPDATED, PLACARD REMOVED.
